# SDR ASAA2023041242816

- Difficulty date: April 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,457 hours, 8,559 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pressure Switch
- Part number: 211C223527
- Part serial: F028882AC
- Condition: Failed Insp
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT AUTOPILOT B WAS SELECTED AFTER A COUPLE OF SECONDS IT DIS-ENGAGED. CONSULTED QRH AND AUTOPILOT B WAS SELECTED AGAIN AND IT DIS-ENGAGED AFTER A COUPLE OF SECONDS. AUTOPILOT A WAS SELECTED AND IT WORKED NORMAL. GROUNDED - YES.  REMOVED & REPLACE BOTH SOLENOIDS AT A/P ACTUATOR A (M943). IAW B737-900 AMM 22-11-12-400-801.
